Discussions By Condition: Female sexual conditions

Plan B & Bleeding

Posted In: Female sexual conditions 1 Replies
  • Posted By: shanrocks1985
  • November 28, 2011
  • 11:57 AM

I was supposed to get my period on the 20th (but I'm pretty irregular; it can come a few days late). 3 days later I had unplanned sex with my boyfriend for the first time. I know my hymen already broke due to sports, but I bled a little after it. He didn't use a condom. We immediately went to get Plan B. After taking the first pill, I bled. It's like a period but lighter. Can it be my period and that it's just a few days late? or is it Plan B causing the bleeding? If it's Plan B, how long does the bleeding last? My periods usually lasts 6-7 days. (I've read that many women bleed after taking Plan B and some consider it as a regular period.) Could it be both? Also, how long do the side effects of Plan B last? I've been having the nausea and abdominal pain side effects since the 24th.

Reply Flag this Discussion

1 Replies:

  • Your cervix may be lower and more sensitive during your period so take it slow and try positions where you have more control over depth or penetration or where there is shallower penetration.
    rocksy4u 10 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.